Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Surgery done, on local anesthesia, lighting in stomach and swelling in face. Is this due to anesthesia?

I had a three hour surgery on Tuesday I was put under general anesthesiathe surgery was on my foot it was a lot of cutting my ankle with broken my great day was broken phone was cut out screens replaced in just to name a few thingsI was in the hospital the following two days on IV fluids my question as I seem to have retained a lot of water in my other ankle a lot of lighting in my stomach and swelling in my face could this be caused from the anesthesia or the fluids
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

I sympathize with you for the problems.

Transient swelling over ankles after surgery is common. It will disappear soon.

Yes, transient swelling over face and ankles do occur at times, due to IV fluids. It too will disappear over the next few days.

Consult your treating doctor if swelling persists for more than 10 days after surgery.

Hope I have answered your query.

Dr. Rakesh Karanwal
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor